See Alike in...

Alike App

Browser

Babydoll19

679d

So I took abilify for the first time a few months ago. I instantly fell asleep after taking it and then when I woke up I got up to get dressed and my vision went spotty then completely black. I walked outside, laid on the concrete, and went back inside to tell my sister, to which she has said I was ghostly pale. I looked in the mirror and sure enough I was. I was weak, dizzy, and my body was switching from hot to cold. Has this happened to anyone? I immediately quit taking it and consulted my doctor regarding the effects.

Top reply
    • Ariellie

      628d

      I take 20mg about 2pm before my evening shift starts. I've been told to take it at night but honestly it doesn't seem to matter much... that I'm aware of. I might try taking it at night. Thanks op. Didn't think of it that way

    • Ariellie

      628d

      I take 20mg about 2pm before my evening shift starts. I've been told to take it at night but honestly it doesn't seem to matter much... that I'm aware of. I might try taking it at night. Thanks op. Didn't think of it that way

    • Tklein1014

      679d

      I haven’t had those specific side effects, however I was on abilify for years with no side effects. We had to reduce the dose significantly a couple years ago & I had to go on lithium because I was starting to have involuntary movements.

      • kegrox

        628d

        @Tklein1014 may I ask what dose you were on?

    • beingnotseeming

      679d

      It hasn’t happened to me on abilify but it has happened with other medications. Some of the side effects of a lot of meds can impact your blood pressure/heart rate and that can cause the weak, dizzy, temperature changes you experienced. I have some additional conditions that make me more likely to have this type of issue but it can also just be a side effect of meds

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion